# SDR CA091020005

- Difficulty date: October 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,184 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 11813000025
- Condition: Corroded
- Location: Aileron
- Part time: 25,468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INCORPORATION OF SB 27-3928 OF WEIGHT BALANCE CLIP INSP AND REPLACEMENT, THE TECH DISCOVERED SEVERE EXFOILATION CORROSION OF THE AILERON REAR SPAR IN A AREA OF THE AILERON TRIM TAB.  REAR SPAR WAS REPLACED WITH NEW.
